MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Model Number 8888345629
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at insertion into the patient's left subclavian artery using skdinger techniques, the patient was in a supine position, laying on the sterile fields, and had local anesthesia infiltrated with xylocaine 2% without vasocontrictor, the guide wire was stuck in the catheter.It did not leave without removing the catheter (it was necessary to remove the guide wire and catheter from the patient simultaneously).The guide wire was still intact when it was removed.The catheter was not repaired and there was no leak.Tego was not utilized and there was no luer adapter issue.Asepsis and antisepsis with alcoholic chlorhexidine 0.5% was used as the cleaning agent used on the device.There was observation of blood reflux through the equipment and had fixation of the catheter with mononylon wire 3-0.There was occlusive dressing and prescription (rx) control request (indication for dialysis).There was nothing unusual observed on the device prior to use and flushing was done.There were no other defects/damages found on the product.There was no problem with the catheter's dimension and there was no occlusion.The guide wire used was the one included in the kit.The catheter was replaced with a new one from another lot to resolve the issue and the procedure was completed.There was no blood loss.There was no medical or surgical intervention needed to prevent a permanent impairment of a function and it did not lead to or extend patient hospitalization.There was no patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
MDR Report Key12302263
Report Number3009211636-2021-00202
Device Sequence Number14579840
Product Code NIE
UDI-Device Identifier10884521006799
UDI-Public10884521006799
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K020089
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model Number8888345629
Device Catalogue Number8888345629
Device Lot Number1827600092
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR